# SDR ASOA20140315025

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 28,316 hours, 16,337 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Right Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED FUEL LEAK IN RT WING FUEL VENT.  LONG VAPOR TRAILS SPOTTED BY TOWER AND PASSENGER WHILE THE ACFT WAS IN CLIMB ATTITUDE.  MAINTENANCE INSPECTED AND REPLACED THE RT WING FUEL CHECK VALVE.  LEAK CHECKED GOOD.  THE ACFT WAS RELEASED FOR SERVICE.
